International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 573120 |

George Szeto, Linjun Ma, "On Galois projective group rings", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 573120, 5 pages, 1991.

On Galois projective group rings

Received19 Sep 1989
Revised10 Dec 1989


Let A be a ring with 1, C the center of A and G an inner automorphism group of A induced by {Uα in A/α in a finite group G whose order is invertible}. Let AG be the fixed subring of A under the action of G.If A is a Galcis extension of AG with Galois group G and C is the center of the subring αAGUα then A=αAGUα and the center of AG is also C. Moreover, if αAGUα is Azumaya over C, then A is a projective group ring.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.